# SDR SWIA200515817

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 6,916 hours, 6,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED "SMOKE CARGO" MSG WHILE PARKED AT THE GATE.  VISUALLY CHECKED CARGO AREA AND FOUND NOTHING ABNORMAL.  REPLACED NR 1 CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
